# SDR 2008UALA00480

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 64,926 hours, 10,647 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Condition: Intermittent
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INTERMITTENTLY INOP.  SUSPECT FAULTY TRIM ACTUATOR.   REPLACED RUDDER TRIM ACTUATOR. OP CHECKS NORMAL. ACFT OK FOR SERVICE.
